MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number POLESTAR
Medical Device Problem Codes Device Inoperable (1663); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to site to test the equipment.Representative reported that the main switch for the rf amplifier was off.Switching on the main switch resolved the signal issue but the error message still persists.No parts were replaced.No parts have been received by manufacturer for evaluation.
 
Event or Problem Description
A site representative reported that during a cranial resection procedure, the site was unable to perform any scans with the imaging system and the coil signal is zero on both sides.After restarting the system, an error in rf-amplifier communication, error message was displayed.Calibrating the system did not resolve the issue.The procedure was completed without the use of imaging.There was a delay of less than 1 hour.No information was provided on patient outcome.

Brand Name
POLESTAR N30 SURGICAL MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (ISRAEL)
p.o. box 548
kochav yokneam bldg.
yokneam elit 20692
IS  20692
MDR Report Key6868992
Report Number1723170-2017-03759
Device Sequence Number10965036
Product Code LNH
UDI-Device Identifier00613994719225
UDI-Public00613994719225
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberPOLESTAR
Device Catalogue Number9734070
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient Weight70